Orbit Structure of certain 2 -actions on solid torus
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 3, pp. 613-633.

In this paper we describe the orbit structure of  C 2 -actions of   2   on the solid torus  S 1 ×D 2   having  S 1 ×{0}  and  S 1 ×D 2   as the only compact orbits, and  S 1 ×{0}  as singular set.

Nous décrivons la structure des orbites des actions de class C 2 de   2   sur le tore solide  S 1 ×D 2   ayant uniquement  S 1 ×{0}  et  S 1 ×D 2   comme orbites compacts, et  S 1 ×{0}  comme ensemble singulier.

DOI: 10.5802/afst.1195
Maquera, C. 1; Martins, L. F. 2

1 Departamento de Matemática, USP – Universidade de São Paulo, Instituto de Ciências Matemáticas e de Computação, Caixa Postal 668, CEP 13560-970, São Carlos, SP, Brazil. Work supported by FAPESP of Brazil Grant 02/09425-0.
2 Departamento de Matemática, UNESP – Universidade Estadual Paulista, Instituto de Biologia, Letras e Ciências Exatas, R. Cristóvão Colombo, 2265, Jardim Nazareth, 15054-000, São José do Rio Preto, SP, Brazil. Work supported by FAPESP of Brazil Grant 98/13400-5
@article{AFST_2008_6_17_3_613_0,
     author = {Maquera, C. and Martins, L. F.},
     title = {Orbit {Structure} of certain ${\mathbb{R}}^{2}$-actions on solid torus},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {613--633},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 17},
     number = {3},
     year = {2008},
     doi = {10.5802/afst.1195},
     mrnumber = {2488234},
     zbl = {1170.57029},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1195/}
}
TY  - JOUR
AU  - Maquera, C.
AU  - Martins, L. F.
TI  - Orbit Structure of certain ${\mathbb{R}}^{2}$-actions on solid torus
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2008
DA  - 2008///
SP  - 613
EP  - 633
VL  - Ser. 6, 17
IS  - 3
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1195/
UR  - https://www.ams.org/mathscinet-getitem?mr=2488234
UR  - https://zbmath.org/?q=an%3A1170.57029
UR  - https://doi.org/10.5802/afst.1195
DO  - 10.5802/afst.1195
LA  - en
ID  - AFST_2008_6_17_3_613_0
ER  - 
%0 Journal Article
%A Maquera, C.
%A Martins, L. F.
%T Orbit Structure of certain ${\mathbb{R}}^{2}$-actions on solid torus
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2008
%P 613-633
%V Ser. 6, 17
%N 3
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1195
%R 10.5802/afst.1195
%G en
%F AFST_2008_6_17_3_613_0
Maquera, C.; Martins, L. F. Orbit Structure of certain ${\mathbb{R}}^{2}$-actions on solid torus. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 3, pp. 613-633. doi : 10.5802/afst.1195. http://archive.numdam.org/articles/10.5802/afst.1195/

[1] Arraut (J. L.), Craizer (M.).— Foliations of  M 3   defined by   2 -actions. Ann. Inst. Fourier, Grenoble, 45, 4, p. 1091-1118 (1995). | Numdam | MR | Zbl

[2] Arraut (J. L.), Maquera (C. A.).— On the orbit structure of n -actions on  n-manifolds. Qual. Theory Dyn. Syst., 4, no. 2, p. 169-180 (2003). | MR | Zbl

[3] Camacho (C.), Lins Neto (A.).— Geometric Theory of Foliations. Birkhäuser, Boston, Massachusetts, 1985. | MR | Zbl

[4] Camacho (C.), Scárdua (B. A.).— On codimension one foliations with Morse singularities on three-manifolds. Topology Appl., 154, p. 1032-1040 (2007). | MR | Zbl

[5] Cearveau (D.).— Distributions involutives singulières. Ann. Inst. Fourier, 29, no.3, 261-294 (1979). | Numdam | MR | Zbl

[6] Chatelet (G.), Rosenberg (H.), Weil (D.).— A classification of the topological types of   2 -actions on closed orientable 3-manifolds. Publ. Math. IHES, 43, p. 261-272 (1974). | Numdam | MR | Zbl

[7] Haefliger (A.).— Variétés feuilletées. Ann. Scuola Norm. Sup. Pisa, Série 3, 16, p. 367-397 (1962). | Numdam | MR | Zbl

[8] Katok (A.), Hasselblatt (B.).— Introduction to the modern theory of dynamical systems. Cambridge University Press, 1995. | MR | Zbl

[9] de Medeiros (A. S.).— Singular foliations, differential p-forms. Ann. Fac. Sci. Toulouse Math., (6) 9, no.3, p. 451-466 (2000). | Numdam | MR | Zbl

[10] Rosenberg (H.), Roussarie (R.), Weil (D.).— A classification of closed orientable manifolds of rank two. Ann. of Math., 91, p. 449-464 (1970). | MR | Zbl

[11] Sacksteder (R.).— Foliations, pseudogroups. Amer. J. Math., 87, p. 79-102 (1965). | MR | Zbl

[12] Scardua (B.), Seade (J.).— Codimension one foliations with Bott-Morse singularities I. Pre-print (2007). | Zbl

[13] Stefan (P.).— Accessible sets, orbits,, foliations with singularities. Proc. London Math. Soc., 29, p. 699-713 (1974). | MR | Zbl

[14] Sussmann (H. J.).— Orbits of families of vector fields, integrability of distributions. Trans. Amer. Math. Soc., 180, p. 171-188 (1973). | MR | Zbl

Cited by Sources: